MAUDE Adverse Event Report: Fisher & Paykel Healthcare Ltd F&P Neopuff; Infant Resuscitator

Fisher & Paykel Healthcare Ltd F&P Neopuff; Infant Resuscitator
Model Number RD900AEU
Medical Device Problem Codes Break (1069); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in india reported reported via a fisher & paykel healthcare (f&p) field representative that the gas inlet port of an rd900aeu neopuff infant resuscitator was cracked.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(6).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.

Brand Name
F&P Neopuff
Common Device Name
Infant Resuscitator
Manufacturer (Section D)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 
+1(949)434-1005
MDR Report Key50941986
Report Number9611451-2026-02849
Device Sequence Number10735157
Product Code FMT
UDI-Device Identifier09420012410931
UDI-Public(01)09420012410931(10)2102327479(11)220831(2)1220831036038
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K971695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRD900AEU
Device Catalogue NumberRD900AEU
Device Lot Number220831036038
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown